# SDR SWAA2021080491342

- Difficulty date: July 5, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 74,046 hours, 43,386 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED AT BS 277 LEVEL STR 10R AT PASSENGER CABIN ; 2021-319725 / [01] REPLACED TIE CLIP LOC. BS 277 AT LEVEL STRINGER 10R AT PASSENGER CABIN. IAW B737-700; SRM 51-10-02; SRM 51-40-02 AND DWG #141A1110 SHEET 18 REV -.; [02] TASK COMPLETED; VERIFIED AS RII.  INSTALLED NEW TIE CLIP AND FASTENERS LOC. BS 277 LEVEL STRINGER 10R AT PASSENGER CABIN. IAW B737-700; SRM 51-40-02 AND DWG #141A1110 SHEET 18 REV -.
